# SDR DALA2024090308655

- Difficulty date: August 28, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 28,755 hours, 11,356 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0528158) CORROSION AROUND FLOOR TIE DOWN AT STA 986.5+4 LBL 25 WL 208. COMPLIED WITH DELTA ER/A 620365-14 REV O.
